# SDR KBM2005F00109

- Difficulty date: May 24, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 704A47270102
- Part serial: 3041
- Condition: Failed
- Location: Eng Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUSTER GAUGE, NO OIL PRESSURE INDICATION, REMOVED AND REPLACED.  (K)
